# SDR 2009FA0000052

- Difficulty date: January 27, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Aircraft: N404SE
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7435223
- Engine: Lyc IO360C1C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Condition: Fractured
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL LINE FRACTURED (1) INCH FROM FITTING IN FRONT OF CRANKCASE CAUSING LOSS OF OIL AND OIL PRESSURE.  AS A RESULT OF MALFUNCTION, GOVERNOR HAD TO BE OVERHAULED, PROP FLUSHED AND RESEALED; ENGINE HAD TO BE REMOVED FROM SERVICE.  (K)
